RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 6, Pages 1249–1252 (Mi dan31960)  

MATHEMATICS

Approximation theorems for differential equations

È. M. Saak

Rostov State University

Full text: PDF file (442 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.53:517.947
Presented: I. N. Vekua
Received: 22.08.1964

Citation: È. M. Saak, “Approximation theorems for differential equations”, Dokl. Akad. Nauk SSSR, 165:6 (1965), 1249–1252

Citation in format AMSBIB
\Bibitem{Saa65}
\by \`E.~M.~Saak
\paper Approximation theorems for differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 6
\pages 1249--1252
\mathnet{http://mi.mathnet.ru/dan31960}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0196959}
\zmath{https://zbmath.org/?q=an:0143.14705}


Linking options:
  • http://mi.mathnet.ru/eng/dan31960
  • http://mi.mathnet.ru/eng/dan/v165/i6/p1249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019